MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 21MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 21MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Clinical adverse event received for increased pain, abnormal radiographic evaluation indicating interval migration anterior cortex abutment of the proximal stem of the femoral component.This is noted to potentially cause a future fracture.No fracture is indicated currently.Event is serious and is considered severe.Event is definitely related to device and possibly related to procedure.Doi: (b)(6) 2011, doe: (b)(6) 2018, (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : patient product x-ray images have been provided for review (alert date: 15 september 2021).No device associated with this report was received for examination.Provided images are paper copies within patient medical records.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS UNIV TIB HIN INS XSM 21MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12533134
Report Number1818910-2021-21175
Device Sequence Number11116272
Product Code KRO
UDI-Device Identifier10603295079439
UDI-Public10603295079439
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-121
Device Catalogue Number198727121
Device Lot NumberEW8A64
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +0; LPS SEGMENTAL COMPONENT 35MM; LPS UNIV TIB HIN INS XSM 21MM; LPS XX-SM HINGE PIN; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X20MM FLUTED; UNKNOWN KNEE PATELLA; LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +0; LPS SEGMENTAL COMPONENT 35MM; LPS UNIV TIB HIN INS XSM 21MM; LPS XX-SM HINGE PIN; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X20MM FLUTED; UNKNOWN KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite